[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.188.59. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Editor's Correspondence
Octomber 12, 2009

Adverse Events in Patients Receiving Cholinesterase Inhibitors Due to Dissimilar Follow-up Periods

Arch Intern Med. 2009;169(18):1718-1725. doi:10.1001/archinternmed.2009.347

The study by Gill et al1 suggested a higher risk of adverse outcomes including syncope, bradycardia, pacemaker insertions, and hip fractures in community-dwelling adults with dementia receiving cholinesterase inhibitors compared with well-matched controls. These findings have important implications, as the agents in question remain the mainstay of symptomatic treatment for an otherwise debilitating illness.

First Page Preview View Large
First page PDF preview
First page PDF preview
×